MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0121 HUMERAL REVERSE HC LINER Ø36/+6MM; SHOULDER HUMERAL REVERSE HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0121 HUMERAL REVERSE HC LINER Ø36/+6MM; SHOULDER HUMERAL REVERSE HC LINER
Model Number 04.01.0121
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-oct-2022 lot 179118: (b)(4).Expiration date: 2023-mar-07.No anomalies found related to the problem.(b)(4).Other device involved: batch review performed on 10-nov-2022.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xø24.5 (k193175) lot 2008828a: (b)(4).Expiration date: 2026-07-08.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
At about 2 months after the primary surgery, the patient came in reporting pain due to a dislocation and the cause of the dislocation is unknown.The surgeon revised the metaphysis and liner and the surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0121 HUMERAL REVERSE HC LINER Ø36/+6MM
Common Device Name
SHOULDER HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15770502
Report Number3005180920-2022-00830
Device Sequence Number14685545
Product Code PHX
UDI-Device Identifier07630040706285
UDI-Public07630040706285
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2023
Device Model Number04.01.0121
Device Catalogue Number04.01.0121
Device Lot Number179118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale